# SDR GTIA040858

- Difficulty date: December 7, 2004
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N835NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- Engine: Pwa JT8D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Clogged
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORF - FLT 379 - RIGHT OIL STRAINER CLOGGING LIGHT CAME ON DURING TAKEOFF, DIVERTED TO ORF.  REMOVED OIL FILTER AND FOUND CLOGGED FILTER, INSTALLED NEW OIL FILTER AND SECURED.  PERFORMED ENGINE RUN UP WITH CREW.  REMOVED OIL FILTER AND INSPECTED FOR CONTAMINENTS.  NONE FOUND, REINSTALLED FILTER AND PERFORMED SECOND ENGINE RUN UP.  LEAK CHECK GOOD.  (M)
